# SDR UIEA200400142

- Difficulty date: August 4, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 215152
- Condition: Damaged
- Location: Left Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

HOT BRAKES ON LEFT WING GEAR AND LEFT BODY GEAR.  INSPECTION OF AFFECTED WHEELS AND BRAKES CARRIED OUT TASK, 5-51-10-202-001.  NR 1 AND NR 6 AXLE INSPECTED FOR HEAT DAMAGE, NONE EVIDENT TASK 05-51-10-202-001.  (M)
